# SDR ASAA2019070329897

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 42,774 hours, 13,005 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

#1 PACK ILLUMINATED ON MASTER CAUTION RECALL LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. INITIAL BITE HAD RAM AIR ACT FAULT LIGHT. WAS ABLE TO RESET #1 PACK CHECKS GOOD IN REF TO AMM 21-51-00.
